MathSciNet Relay Station
MathSciNet bibliographic data
MR2600560 11G40 (11F33 11F80 11G05)
Dieulefait, Luis; Guerberoff, Lucio; Pacetti, Ariel Proving modularity for a given elliptic curve over an imaginary quadratic field. Math. Comp. 79 (2010), no. 270, 1145–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement